Mississippi, 2022Tornadoes and Damaging Winds in Mississippi, March 30, 2022
March 30, 2022 · NWS MEG · 31 events in 15 counties and zones
On Wednesday 03/30/2022 a strong shortwave trough and cold front moved across the region. Strong gradient winds occurred before the cold front moved across the area.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 1
- Property damage
- $720,000
- Crop damage
- None recorded
- Events
- 31
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
On Wednesday 03/30/2022 a strong shortwave trough and cold front moved across the region. Strong gradient winds occurred before the cold front moved across the area. Severe thunderstorms, flooding and tornadoes occurred. Damage was reported across the area.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Mar 30, 2:12 PM CST, 28 minutes earlier.
Area forecast discussion, Mar 30, 2:12 PM CST, 28 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
312 PM CDT Wed Mar 30 2022
.DISCUSSION...
Severe weather is ongoing across much of the Midsouth and is
expected to continue in portions of west Tennessee and northeast
Mississippi through 9-10pm. Low-level shear remains quite
strong per regional VWP data -- 850 mb winds are around 50 kts from
Jackson, MS to Memphis. Damaging wind gusts will continue to be a
threat as this line moves into temperatures in the lower 70s and
dewpoints in the low to mid 60. Farther north into northeastern
Arkansas and western Tennessee, buoyancy is less owing to cloud
cover; however, low /mid-level winds remain very strong.
Strong, possibly damaging wind is also ongoing across the
Midsouth, that is not associated with thunderstorms. Numerous
gusts have been observed in the mid to upper 40 mph range. Well
ahead of the line of thunderstorms, a 53 mph gradient wind was
observed at Tupelo, MS.
Showers, thunderstorms and wind should taper off overnight. Lows
will fall into the 40s across most of the Midsouth.
Surface high pressure will build in tomorrow followed by a weak
ridge aloft Friday. As a result, dry conditions are expected.
Morning lows will be in the 40s Thursday and in the mid to upper
30s Friday. Expect high temperatures in the mid 50s to mid 60s
each day.
Temperatures will trend warmer over the weekend. Afternoon highs
should warm back into the mid 60s to mid 70s. There may be a few
showers early Saturday as a quick moving shortwave moves from
southwest Missouri, across the Midsouth and into middle Tennessee.
The warming trend will continue Monday. A trough will deepen over
the western US Sunday into early next week setting up southwest
flow across the Midsouth. Tuesday into Wednesday rain and
thunderstorms are expected to return to the Midsouth as another
dynamic storm system moves across the middle and lower Mississippi
River valley.
30
&&
.AVIATION...18Z TAF Set
Southerly winds are increasing across the Mid-South. Seeing gusts
up to 30 KTS already. Speeds will continue to increase this
afternoon until a line of convection moves through the region.
Did not change the timing of the convection much. Still expecting
line to move through KJBR between 19-22Z, KMEM between 20-23Z,
KMKL between 21-24Z, and KTUP between 22-01Z. MVFR CIGS will
spread into the area behind the convection and will persist at
KMKL and KTUP through 15-17Z. Winds will subside after the
convection but will still remain gusty.
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...High Wind Warning until 7 PM CDT this evening for Clay-Craighead-
Crittenden-Cross-Greene-Lee AR-Mississippi-Phillips-
Poinsett-St. Francis.
MO...High Wind Warning until 7 PM CDT this evening for Dunklin-
Pemiscot.
MS...High Wind Warning until 7 PM CDT this evening for Alcorn-Benton
MS-Calhoun-Chickasaw-Coahoma-DeSoto-Itawamba-Lafayette-Lee
MS-Marshall-Monroe-Panola-Pontotoc-Prentiss-Quitman-
Tallahatchie-Tate-Tippah-Tishomingo-Tunica-Union-Yalobusha.
TN...High Wind Warning until 7 PM CDT this evening for Benton TN-
Carroll-Chester-Crockett-Decatur-Dyer-Fayette-Gibson-
Hardeman-Hardin-Haywood-Henderson-Henry-Lake-Lauderdale-
Madison-McNairy-Obion-Shelby-Tipton-Weakley.
&&Hazardous weather outlook, Mar 30, 10:59 AM CST, 3 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
1159 AM CDT Wed Mar 30 2022
ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-311900-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS-
Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot-
Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis-
Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley-
Yalobusha-
1159 AM CDT Wed Mar 30 2022
This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.
.DAY ONE...This Afternoon and Tonight
Severe weather is likely across the entire Mid-South. The greatest
risk is across north Mississippi. The primary hazards are
damaging wind and tornadoes. A secondary hazard includes flash
flooding.
Timing of severe storms will be most likely over east Arkansas
and the Missouri Bootheel during late morning to early afternoon,
and over west Tennessee and north Mississippi in the early to
late afternoon.
In addition to the severe weather threat, very strong non-
thunderstorm wind with gusts to 60 mph are expected across the
entire Mid-South. The wind will be sufficiently strong to cause
tree damage and power outages. It will also make travel difficult,
especially for high profile vehicles and particularly on east-
west highways.
Strong wind may also result in localized blowing dust around
freshly plowed fields resulting in diminished visibility.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will be needed today.
In the hours before
Local storm report, Mar 30, 12:38 PM CST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
138 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 PM NON-TSTM WND DMG 2 ESE JONESBORO 35.81N 90.65W
03/30/2022 CRAIGHEAD AR BROADCAST MEDIA
MEDIAN LIGHT POLE DOWN ACROSS I-555 AT
WILLOW ROAD.
&&Local storm report, Mar 30, 12:56 PM CST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
156 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 PM NON-TSTM WND DMG 4 N ECRU 34.41N 89.03W
03/30/2022 UNION MS BROADCAST MEDIA
TWO LARGE TREE BRANCHES DOWN ON A VEHICLE IN
INGOMAR, MS.
&&Special weather statement, Mar 30, 1:08 PM CST, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Memphis TN
208 PM CDT Wed Mar 30 2022
ARZ027-028-036-301930-
Poinsett AR-Mississippi AR-Crittenden AR-
208 PM CDT Wed Mar 30 2022
...A strong thunderstorm will impact portions of southeastern
Poinsett, southwestern Mississippi and northwestern Crittenden
Counties through 230 PM CDT...
At 207 PM CDT, Doppler radar was tracking a strong thunderstorm over
Crawfordsville, or near Earle, moving north at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lepanto, Wilson, Tyronza, Joiner, Crawfordsville, Dyess, Gilmore,
Bassett, Jennette, Marie, Turrell, Clarkedale, Birdsong, Whitton,
Dimple, Booker, Deckerville, Evadale, Driver and Menesha.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 PM CDT for eastern
Arkansas...and western Tennessee.
&&
LAT...LON 3568 9038 3562 8999 3548 9010 3548 9011
3544 9013 3542 9017 3539 9018 3538 9017
3515 9034 3516 9044
TIME...MOT...LOC 1907Z 200DEG 44KT 3525 9037
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Mar 30, 1:58 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
258 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM NON-TSTM WND DMG BRUCETON 36.03N 88.25W
03/30/2022 CARROLL TN LAW ENFORCEMENT
TREES DOWN ON GENERAL FORREST DRIVE.
&&Local storm report, Mar 30, 2:15 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
315 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM FUNNEL CLOUD 4 W MICHIGAN CITY 34.98N 89.32W
03/30/2022 BENTON MS PUBLIC
BRIEF FUNNEL.
&&
TLSJRSpecial weather statement, Mar 30, 2:33 PM CST, 7 minutes before
Special Weather Statement
National Weather Service Memphis TN
333 PM CDT Wed Mar 30 2022
ARZ035-048-049-058-302100-
St. Francis AR-Phillips AR-Cross AR-Lee AR-
333 PM CDT Wed Mar 30 2022
...Strong thunderstorms will impact portions of Lee, eastern St.
Francis, north central Phillips and southeastern Cross Counties
through 400 PM CDT...
At 333 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Haynes to Marianna to near Lexa. Movement
was northeast at 60 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Forrest City, Marianna, Hughes, Parkin, Madison, Palestine, Lexa,
Widener, Rondo, Aubrey, Haynes, Brickeys, New Home, Lagrange, Cody,
Cottonwood Corner, Haleside, New Castle, Soudan and Round Pond.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 PM CDT for eastern
Arkansas...and northwestern Mississippi.
&&
LAT...LON 3528 9058 3517 9050 3515 9050 3514 9048
3510 9045 3490 9044 3488 9048 3486 9048
3445 9082 3465 9087 3484 9101
TIME...MOT...LOC 2033Z 213DEG 51KT 3489 9086 3476 9075 3457 9072
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThunderstorm Wind, Coahoma
- When
- March 30, 2:40 PM CST to 2:45 PM CST
- Where
- Coahoma County, 3.17 mi ESE of Farrell
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $75,000
- Reported by
- Emergency Manager
- Coordinates
- 34.250, -90.630
Multiple trees and powerlines down near the neighborhood of Stovall Road and Reservation Road. Tree uprooted and snapped as well as damage to houses and vehicles.
Thunderstorm Wind, Tunica
- When
- March 30, 3:10 PM CST to 3:15 PM CST
- Where
- Tunica County, 1.38 mi N of Tunica
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Emergency Manager
- Coordinates
- 34.700, -90.380
The roof was torn off a building.
Thunderstorm Wind, Tunica
- When
- March 30, 3:10 PM CST to 3:15 PM CST
- Where
- Tunica County, 1.84 mi ESE of Tunica Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 34.660, -90.340
A power pole snapped and a center pivot was overturned at Highway 61 and Josephine Road.
Thunderstorm Wind, Quitman
- When
- March 30, 3:11 PM CST to 3:16 PM CST
- Where
- Quitman County, 0.69 mi N of Marks
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 34.260, -90.270
Several trees and powerlines down in Marks and Lambert.
Thunderstorm Wind, Tallahatchie
- When
- March 30, 3:35 PM CST to 3:40 PM CST
- Where
- Tallahatchie County, 2.2 mi SW of Teasdale
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 34.100, -90.060
Trees and powerlines down throughout the county and someone was trapped in a house.
Thunderstorm Wind, Panola
- When
- March 30, 3:35 PM CST to 3:37 PM CST
- Where
- Panola County, 4.41 mi SE of Tocowa to 1.94 mi SSW of Pope
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $15,000
- Reported by
- NWS Storm Survey
- Coordinates
- 34.170, -90.022
Straight-line winds knocked down trees along Crowder Pope Road.
Tornado, Panola
- When
- March 30, 3:37 PM CST to 3:56 PM CST
- Where
- Panola County, 0.68 mi SSE of Pope to 5.5 mi E of Bluff Spgs
- Rating
- EF1
- Path length
- 16.2 mi
- Path width
- 200 yd
- Injuries
- 1 direct, 0 indirect
- Property damage
- $140,000
- Reported by
- NWS Storm Survey
- Coordinates
- 34.211, -89.945
An NWS damage survey crew confirmed that on 03/30/2022 thunderstorms produced an EF-1 tornado from Pope, MS to just south of Sardis Lake, MS. This tornado started just west of Interstate 55 in Pope, MS, causing widespread tree damage and even uprooting a large tree onto a home. Several utility poles were snapped with loose power lines hanging down over roads. As the tornado moved northeast, it likely peaked in intensity as it damaged several homes off of De Bowen Wilson Rd and crossed over Hwy 6. Multiple large trees were snapped at the trunks and several others were twisted and/or uprooted. A mobile home off Highway 6 was severely damaged and caused one injury. Peak winds were estimated at 107 mph.
After the tornado crossed Highway 6, it moved towards Sardis Lake. Numerous large tree branches and utility poles were snapped, as well as several trees uprooted. The easternmost part of the damage found by the survey crew appeared to be on Sardis Lake Drive, where fallen trees caused significant roof and siding damage to a few houses. The tornado likely lifted just west of the Panola/Lafayette County line.
Thunderstorm Wind, Panola
- When
- March 30, 3:45 PM CST to 3:50 PM CST
- Where
- Panola County, 1.33 mi WSW of Como
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $55,000
- Reported by
- Public
- Coordinates
- 34.510, -89.950
Grain bins 200 yards south of Highway 310 were destroyed and blown across the road and there were broken tree limbs. Damage is about 100 yards west of the Highway 51 and Highway 310 intersection.
Thunderstorm Wind, De Soto
- When
- March 30, 3:45 PM CST to 3:50 PM CST
- Where
- De Soto County, 1.7 mi E of Horn Lake
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Broadcast Media
- Coordinates
- 34.970, -90.000
Power lines, telephone lines, and fences blown down on Rasco Road.
Thunderstorm Wind, De Soto
- When
- March 30, 3:49 PM CST to 3:54 PM CST
- Where
- De Soto County, 1.83 mi ENE of Horn Lake Desoto Arp
- Measured
- 87 kt (100 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Broadcast Media
- Coordinates
- 34.990, -90.000
A partial roof and wall collapse of a warehouse at I-55 and Stateline Road.
Thunderstorm Wind, Panola
- When
- March 30, 3:50 PM CST to 3:55 PM CST
- Where
- Panola County, 4.05 mi E of Bluff Spgs
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Public
- Coordinates
- 34.340, -89.750
Several large trees were knocked down on Highway 315 and Highway 6. A roof was also blown off a shed.
Thunderstorm Wind, Lafayette
- When
- March 30, 4:00 PM CST to 4:05 PM CST
- Where
- Lafayette County, Harmontown
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Trained Spotter
- Coordinates
- 34.530, -89.650
An estimated wind gust of 60 mph three miles north of Sardis Lake. Also trees were knocked down in the area.
Thunderstorm Wind, Lafayette
- When
- March 30, 4:15 PM CST to 4:20 PM CST
- Where
- Lafayette County, 0.9 mi SE of Oxford
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 34.360, -89.510
A large tree fell through the roof of a home on Market Place.
Thunderstorm Wind, Marshall
- When
- March 30, 4:17 PM CST to 4:22 PM CST
- Where
- Marshall County, 0.57 mi E of Holly Spgs
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Trained Spotter
- Coordinates
- 34.770, -89.440
Large trees down across Holly Springs.
Thunderstorm Wind, Calhoun
- When
- March 30, 4:20 PM CST to 4:21 PM CST
- Where
- Calhoun County, 5.31 mi SW of Banner
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- NWS Storm Survey
- Coordinates
- 34.040, -89.458
An outbuilding was damaged on County Road 260.
Thunderstorm Wind, Calhoun
- When
- March 30, 4:21 PM CST to 4:23 PM CST
- Where
- Calhoun County, 2.82 mi NW of Skuna to 3.4 mi N of Skuna
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $25,000
- Reported by
- NWS Storm Survey
- Coordinates
- 34.013, -89.429
Straight-line winds knocked down trees and damaged outbuildings in the community of Ellard. A house suffered minor roof damage as well.
Tornado, Calhoun
- When
- March 30, 4:24 PM CST to 4:32 PM CST
- Where
- Calhoun County, 3.72 mi SSE of Banner to 0.79 mi E of Sarepta
- Rating
- EF1
- Path length
- 7.63 mi
- Path width
- 100 yd
- Property damage
- $60,000
- Reported by
- NWS Storm Survey
- Coordinates
- 34.049, -89.379
The tornado initially touched down on County Road 271 just southwest of Highway 9 West. Several large trees were uprooted in the area, a home received minor damage, and a couple of outbuildings had their roofs partially removed. The tornado continued northeast over a densely forested area to Highway 9. Along Highway 9, twenty power poles were destroyed and numerous trees were uprooted or snapped. The tornado continued directly along Highway 9 damaging several homes and outbuildings, uprooting and snapping numerous trees, and a shifted a mobile off its blocks. The tornado continued along highway 9 and lifted just northeast of the town of Sarepta. Peak winds were estimated at 90 mph.
Thunderstorm Wind, Calhoun
- When
- March 30, 4:25 PM CST to 4:26 PM CST
- Where
- Calhoun County, 2.09 mi WNW of Bruce Hasting Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 34.011, -89.354
Straight-line winds caused damaged to a building on County Road 253.
Thunderstorm Wind, Chickasaw
- When
- March 30, 5:05 PM CST to 5:10 PM CST
- Where
- Chickasaw County, Houston
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 33.900, -89.000
Very large tree down on Country Club Road.
Thunderstorm Wind, Lee
- When
- March 30, 5:20 PM CST to 5:25 PM CST
- Where
- Lee County, 4 mi W of Shannon
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Broadcast Media
- Coordinates
- 34.120, -88.790
Metal roof peeled back on a home on 506 near Shannon and blown into a nearby tree.
Thunderstorm Wind, Chickasaw
- When
- March 30, 5:28 PM CST to 5:33 PM CST
- Where
- Chickasaw County, 0.69 mi N of Okolona
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 34.010, -88.750
Large trees snapped in Okolona.
Thunderstorm Wind, Lee
- When
- March 30, 5:30 PM CST to 5:35 PM CST
- Where
- Lee County, 0.9 mi NW of Blair
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 34.460, -88.740
A large tree down on CR 503 in the Blair Community and a gate was destroyed.
Thunderstorm Wind, Prentiss
- When
- March 30, 5:30 PM CST to 5:35 PM CST
- Where
- Prentiss County, 1.79 mi NW of Booneville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Broadcast Media
- Coordinates
- 34.670, -88.570
Bleachers were blown onto baseball field and backstop suffered significant damage at the city park.
Thunderstorm Wind, Prentiss
- When
- March 30, 5:30 PM CST to 5:35 PM CST
- Where
- Prentiss County, 6.31 mi ENE of Jumpertown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Broadcast Media
- Coordinates
- 34.760, -88.570
Thunderstorm Wind, Itawamba
- When
- March 30, 6:00 PM CST to 6:05 PM CST
- Where
- Itawamba County, 1.14 mi E of Fulton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Broadcast Media
- Coordinates
- 34.270, -88.400
Large tree down on camper.
Thunderstorm Wind, Monroe
- When
- March 30, 6:15 PM CST to 6:20 PM CST
- Where
- Monroe County, 0.57 mi E of Aberdeen
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 33.820, -88.540
A large tree fell on a home on Monroe Street.
Thunderstorm Wind, Tishomingo
- When
- March 30, 6:15 PM CST to 6:20 PM CST
- Where
- Tishomingo County, 0.69 mi N of Tishomingo
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 34.640, -88.230
Part of a metal roof was damaged on a home.
Tornado, Monroe
- When
- March 30, 6:16 PM CST to 6:26 PM CST
- Where
- Monroe County, 1.59 mi S of East Aberdeen to 3.67 mi E of Aberdeen Mnroe Co Ar
- Rating
- EF0
- Path length
- 7.67 mi
- Path width
- 150 yd
- Property damage
- $50,000
- Reported by
- NWS Storm Survey
- Coordinates
- 33.797, -88.522
A tornado developed approximately three miles southeast of Aberdeen near a wooded area along Sharpley Bottom Road per tornadic debris signature. As this tornado moved northeast, tree damage was immediately northwest of the intersection of Highways 45 and 25 South near East Aberdeen. More uprooted trees were observed along Highway 25 South near Nichols Creek. The tornado intensified as it crossed Dan Taylor Road and Old Columbus Road, damaging hardwood trees, indicative of wind speeds near 85 mph. The tornado continued northeast, resulting in minor tree damage along Burns Cemetery Road and Beeks Road, dissipating in the wooded area prior to reaching West Road. NSSL assisted with the survey.
Thunderstorm Wind, Monroe
- When
- March 30, 6:20 PM CST to 6:25 PM CST
- Where
- Monroe County, 0.9 mi NE of Amory
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Broadcast Media
- Coordinates
- 33.990, -88.490
Large tree down on a pediatrics office building.
Thunderstorm Wind, Monroe
- When
- March 30, 6:22 PM CST to 6:23 PM CST
- Where
- Monroe County, 1.36 mi SSE of Aberdeen Mnroe Co Ar
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- NWS Storm Survey
- Coordinates
- 33.853, -88.468
An outbuilding was damaged on Ridgeview Road.
Thunderstorm Wind, Itawamba
- When
- March 30, 6:30 PM CST to 6:35 PM CST
- Where
- Itawamba County, 58.57 mi E of Lafayette Spgs
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Broadcast Media
- Coordinates
- 34.230, -88.250
Vehicle trapped beneath trees and power lines on Highway 178 near Nita Lake Road west of Tremont.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado in Arkansas, March 30, 20227 injured · $20 million · EF3 · 1 event
- Tornadoes and Damaging Winds in Mississippi, March 30, 20225 injured · $3.5 million · EF2 · 93 events
- Damaging Winds and Strong Wind in Alabama, March 30, 20221 death · 3 injured · $7.8 million · 81 kt wind · 24 events
- Tornadoes and High Wind in Alabama, March 30, 20222 injured · EF3 · 17 events
- Tornadoes and Damaging Winds in Louisiana, March 30, 2022$438,000 · EF2 · 8 events
- Rip Current in Puerto Rico, March 30, 20221 death · 1 injured · 1 event
- Tornadoes and Damaging Winds in Tennessee, March 30, 2022$1.3 million · EF1 · 25 events
- Tornadoes and Damaging Wind in Mississippi, March 30, 2022EF2 · 8 events
- Tornadoes and Flood in Illinois, March 30, 2022$334,000 · EF1 · 6 events
- Tornadoes and Damaging Winds in Louisiana, March 30, 2022$250,000 · EF1 · 7 events
- Tornadoes and Damaging Winds in Mississippi, March 30, 2022$250,000 · EF1 · 4 events
- Tornado and Damaging Wind in Texas, March 30, 2022$150,000 · EF1 · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1012958, 1013804, 1013805, 1013809, 1012953, 1015575, 1013974, 1012959, 1013795, 1013797, 1012957, 1013810, 1012955, 1013786, 1015576, 1013789, 1013817, 1015577, 1012972, 1012962, 1012971, 1012954, 1012963, 1012973, 1012965, 1012960, 1012964, 1013785, 1012966, 1015578, 1012967.